Register Latest Topics
 
 
 


Reply
  Author   Comment  
Tessa07

Registered:
Posts: 38
Reply with quote  #1 
I'm soon having a ct scan on kidneys with contrast injection does anyone know if this will cause me more pain because of inflamed bladder ?
Blueangel

Registered:
Posts: 199
Reply with quote  #2 
Hi I have had a ct scan with contrast and suffer with
terrible bladder pain. The scan caused me no problems and didn't
worsen my pain .

Good luck.
Tessa07

Registered:
Posts: 38
Reply with quote  #3 
Thank you Blueangel x
Kiwi_Fairy

Registered:
Posts: 86
Reply with quote  #4 
I had an angiogram with dye on my eyes a few months back. It didn’t cause an increase in pain but it did cause an increase in frequency and urgency (and it dyed my urine a lovely fluorescent yellow for 48-72hs) once it was out of my system all returned to normal or at least what is normal for me xx
Tessa07

Registered:
Posts: 38
Reply with quote  #5 
Thank you Kiwi_Fairy..hopefully all will be ok x
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.


This Forum is provided by Bladder Health UK and is intended as a place for Sufferers of Interstitial Cystitis, Bacterial Cystitis and Over Active Bladder, together with their family & friends to gather, online in a positive exchange.

BHUK is not a medical body & do not claim to have medical knowledge. It is not the intention of BHUK to provide specific medical advice, but to provide users with information to better understand their health & to manage their suffering.

Specific medical advice will not be provided & BHUK strongly advises that you consult your GP/Consultant/Urologist for professional advice.

We would hope that users of these forums will conduct themselves in a courteous and respectful manner. Any conduct not consistent with this standard will be deleted immediately and the poster may be restricted and/or terminated without warning.